RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 10, Pages 1408–1420 (Mi de10021)  

Partial Differential Equations

On the Cauchy problem for irregular equations

V. V. Kornienko

A. Navoi Samarkand State University

Full text: PDF file (2434 kB)

English version:
Differential Equations, 1999, 35:10, 1429–1442

Bibliographic databases:
UDC: 517.955
Received: 20.07.1997

Citation: V. V. Kornienko, “On the Cauchy problem for irregular equations”, Differ. Uravn., 35:10 (1999), 1408–1420; Differ. Equ., 35:10 (1999), 1429–1442

Citation in format AMSBIB
\Bibitem{Kor99}
\by V.~V.~Kornienko
\paper On the Cauchy problem for irregular equations
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 10
\pages 1408--1420
\mathnet{http://mi.mathnet.ru/de10021}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1757721}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 10
\pages 1429--1442


Linking options:
  • http://mi.mathnet.ru/eng/de10021
  • http://mi.mathnet.ru/eng/de/v35/i10/p1408

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019